Aa
A
A
Close
Avatar_universal
Clindamycin reaction?
I was given clindamycin for preventative treatment from sinus surgery.  For the past four days, I have been having excruciating headaches.  I finally bit the bullet and called my ENT.  They took me in (six days after my surgery) and tried to clean out my sinuses, but I was in too much pain.  They sent me for an emergency CT to check for a CSF leak/aneurysm, and it came back clean.  No pain killers treat the headache, I have no infection, and no abnormal blockage from the surgery.  Today, he mentioned that a headache could be from the clindamycin, and could be an allergic reaction.  Is this true?  I have a lot of antibiotic allergies (sulfa, the entire -cillin family, cephalosporins).
Cancel
1 Answers
Page 1 of 1
Avatar_universal
Hello and hope you are doing well.

What anesthesia was given? Sometimes spinal anesthesia can cause this pain, for this you need to take plenty of oral fluids. Headaches have not been reported as side effects with clindamycin. Check to see if the headaches are due to interactions between the medications you are taking. Good Luck.  

Hope this helped and do keep us posted.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Clindamycin reaction?
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Ear, Nose & Throat Community Resources
Top Ear, Nose, Throat Answerers
209987_tn?1451939065
Blank
tschock
AB
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC